# SDR IPXA2021061470539

- Difficulty date: June 2, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cover
- Part number: A5461229900100
- Condition: Cracked
- Location: Precooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 ENGINE PRECOOLER COVER PANEL 423BL OB SIDE HAS MULTIPLE CRACKS IN GRILL AREAWELD REPAIR PANEL 423BL GRILL AREA IAW SRM 54-52-51 FIG 205
